


default search action
"Time Periodic Doubly Connected Solutions for the 3D Quasi-Geostrophic Model."
Claudia García, Taoufik Hmidi, Joan Mateu (2023)
- Claudia García, Taoufik Hmidi, Joan Mateu
:
Time Periodic Doubly Connected Solutions for the 3D Quasi-Geostrophic Model. SIAM J. Math. Anal. 55(6): 6133-6193 (2023)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.